Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Neurontin as a replacement for Klonopin?

Posted by Justitia on November 17, 1999, at 10:33:05

I don't know if I have drug's name right but in my efforts for several years to get off klonopin, my meds doctor suggested this as a substitute because it is non-addictive. I just went through a three and 1/2 month period of hell. First I was foced by my prescription plan to go on the generic of klonopin, clonazepam. The transition was anight mare. People thought I was sick with a terrible illness. I suffered nightmares that were just orrible for nearly a month. After a while they settled down but instead what emerged was incredible tiredness. I was sleeping a lot and had no energy to do anything. Finally I switched back to klonopin out of my own pocket. (A petition to the prescription plan by my doctor detailing all the negative consequences of my experiences on clonazepam was to no avail. I work for the state and they basically said that they didn't care what might suffering was that they went by the FDA.) When I started back on the klonopin the tiredness almost immediately disappeared and a bunch of other symptoms. I decided to start withdrawing from it. I cut back from 1 mg to 3/4 mg. Within two weeks I was a basket case. Explosive, I felt my feelings were completely hollowed out, all I could feel was impatience. I am a university professor at a school that relies very heavily on student evaluations and the school draws extremely weak students who are generally very hostile to any academic performance. This is an advanced professional school. Keeping the students from not being angry while coaxing them to work is no mean feat here. Most professors just basically give up and let the student do what they want, not come to class show up unprepared leave class in the middle for long stretches and so forth. The administration here punishes the professor if the students complain. So one cannot rock the boat. But I didn't get into teaching forthe students not to lear. SO I am always traveling this knife edge of pushing them and staying within their good graces. Well in the last two weeks while I was withdrawing from the klonopin, I blew it. Just a little expression of impatience at someone's unpreparedness and so forth and now hey are confronted with the reality of the upcomming final exams and the class is completely hostile to me. And guess what I have to do? Give out student evaluations. I am going to get creamed. a whole semester of fairly good will down the tubes. I will never go through that hell of withdrawing from klonopin again. I am back up to my normal dosage as of yesterday and I already feel back to normal.
Does anyone know anything about the side effects of Neurotin?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justitia thread:15379